# SDR ENHA 55SR 2222024

- Difficulty date: February 22, 2024
- Submitted: February 22, 2024
- Operation: Air carrier
- Aircraft: N55SR
- Make and model: Beech 200BEECH
- Aircraft serial: BB445
- Aircraft time: 12,950 hours, 12,612 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Torque Tube
- Part number: UNKNOWN
- Condition: Loose
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR TORQUE TUBE PN 101-610019-1 SHOWED SIGN OF BEING LOOSE.  TORQUE TUBE WAS REPAIRED PER BEECH SRM 55-20-01 METHOD 2.
